Open Access

On the weak continuity of a superposition operator in the space of all bounded sequences


Full Text

Coming Soon.





Article Information

TitleOn the weak continuity of a superposition operator in the space of all bounded sequences
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 3, 207-216
MathSciNet MR2179877
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

Egor Alekhno, On the weak continuity of a superposition operator in the space of all bounded sequences, Methods Funct. Anal. Topology 11 (2005), no. 3, 207-216.


BibTex

@article {MFAT280,
    AUTHOR = {Alekhno, Egor},
     TITLE = {On the weak continuity of a superposition operator in the space of all bounded sequences},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {3},
     PAGES = {207-216},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=280},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues